Have been taking IBP for a number of years for low back pain residual from 2 HNP episodes. Recently had similar episode with acute excruciating pain radiating down left leg. My doctor ordered this C-Pac of 6 days in decreasing doses. Said not to take the IBP with C-Pac. Pain has increased but localized more to hip.
methylprednisolone is a strong steroidal anti-inflammatory and ibuprofen is also anti-inflammatory but a non steroidal. If the methylprednisolone isnt helping ibuprofen wont help either plus, as kaismama said, taking both is really hard on your stomach and could cause you to bleed. Here is a link to the interactions checker for these two meds:
Methylprednisolone affects skin problems. Prednisone affects muscle and inner inflammation. These are different steroids for different problems. Because the stomach is part of the skin system, the whole GI system as well, the methylprednisolone is for treating the GI tract as well. I would like to know why you are taking this. Aside from that, it then becomes obvious why the two are not used together. Good luck with your treatment. Please get to the doc for the severe pain. Blood clots in the legs cause deep pain as well as nerve impingement can so you need a real med for this. These are treated differently.
- Methylprednisolone Information for Consumers
- Methylprednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylprednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Feb 2014 • 1 answer
Posted 1 Oct 2014 • 2 answers
Posted 27 Nov 2015 • 1 answer
Methylprednisolone - I am taking a six pack for back pain. After day two the pain was gone. How long
Posted 20 Apr 2017 • 1 answer
Posted 22 Jan 2018 • 1 answer